# SDR UF6A980202

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE718
- Condition: Failed
- Location: Cabin
- Part time: 13,666 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY EXIT LIGHT INOP AT AFT PASSENGER DOOR.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.  SYSTEM OPS CHECKED GOOD.  (M)
